# SDR SWIA201128779

- Difficulty date: November 30, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N217AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 25,817 hours, 18,719 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST COMING FROM THE INBOARD SHAFT OF THE L-3 FLAP ACTUATOR.  (SERVICE)  REPLACED FLAP ACTUATOR L-3. / P/N OFF:  766365B  S/N OFF:  0360
